MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to report (b)(4).0002023141-2019-00592 has also been submitted.Additional 510k: k101880.The following information is unknown at the time of this report: date of birth: unknown.Weight, ethnicity: unknown.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related) factors, identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth location #13 was unable to be placed into the osteotomy.The patient will return for implant placement.
 
Event or Problem Description
It was reported that the implant (tsvtwb16) at tooth location #13 was unable to be placed into the osteotomy due to perforation of the sinus floor.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).This submission is being relayed due to a correction in the complaint's description.

Brand Name
IMP,TSV,4.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key8911231
Report Number0002023141-2019-00591
Device Sequence Number503064
Product Code DZE
UDI-Device Identifier00889024020023
UDI-Public(01)00889024020023(17)221231(10)63879802
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue NumberTSVTWB16
Device Lot Number63879802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR